Alert archive / Kansas / Tornado Warnings in 2015

Tornado Warning 35, NWS Hastings, NE

June 3, 2015Mitchell County, Kansas

NWS Hastings, NE issued this tornado warning at Jun 3, 2015, 10:41 PM CDT for Mitchell County, Kansas. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2015, 10:41 PM CDT (03:41 UTC)
Expired
Jun 3, 2015, 11:15 PM CDT
In force
34 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Mitchell County, KS

The radar

The Grand Island radar (KUEX), 111 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 10:42 PM CDTTORNADO4 Se Tipton, KSVIA STORM CHASER REPORT AND VIDEO POSTED TO TWITTER. LOCATION ESTIMATED FROM RADAR DATA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 6:33 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.7 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2270 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2270 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1902 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.1
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

785 
WFUS53 KGID 040341
TORGID
KSC123-040415-
/O.NEW.KGID.TO.W.0035.150604T0341Z-150604T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1041 PM CDT WED JUN 3 2015

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN MITCHELL COUNTY IN NORTH CENTRAL KANSAS...

* UNTIL 1115 PM CDT
    
* AT 1040 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A 
  TORNADO WAS LOCATED NEAR TIPTON...OR 18 MILES SOUTHWEST OF 
  BELOIT...MOVING EAST AT 10 MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  WESTERN MITCHELL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3926 9849 3943 9849 3952 9825 3926 9816
      3922 9848
TIME...MOT...LOC 0340Z 254DEG 9KT 3934 9842 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

HEINLEIN
1 follow-up statement
489 
WWUS53 KGID 040353 RRA
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1053 PM CDT WED JUN 3 2015

KSC123-040415-
/O.CON.KGID.TO.W.0035.000000T0000Z-150604T0415Z/
MITCHELL KS-
1053 PM CDT WED JUN 3 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR WESTERN
MITCHELL COUNTY...
    
AT 1052 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A 
TORNADO WAS LOCATED NEAR TIPTON...OR 20 MILES WEST OF BELOIT...AND 
IS NEARLY STATIONARY. THERE MAY BE MULTIPLE TORNADO VORTEXES WITH 
THIS STORM.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
GLEN ELDER...TIPTON...HUNTER AND VICTOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3926 9849 3943 9849 3952 9825 3926 9816
      3922 9848
TIME...MOT...LOC 0352Z 257DEG 3KT 3935 9847 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

HEINLEIN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 3, 5:51 PM CDT, 4 hours 50 minutes earlier.

Area forecast discussion, Jun 3, 5:51 PM CDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
551 PM CDT WED JUN 3 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 402 PM CDT WED JUN 3 2015

THUNDERSTORMS ARE LIKELY TO REDEVELOP ACROSS PORTIONS OF OUR
FORECAST AREA PRIMARILY AFTER 6 OR 7 PM AND THEN TRACK ACROSS OUR
REGION INTO THE LATE NIGHT/EARLY MORNING HOURS. THE GREATEST
COVERAGE OF THUNDERSTORMS WILL LIKELY BE BETWEEN 8PM AND 1 AM. AT
THIS POINT THE MOST LIKELY LOCATION OF CONVECTIVE INITIATION WILL
BE ALONG OR SOUTH OF INTERSTATE 80 IN NEBRASKA AND ALONG OR NORTH
OF HIGHWAY 24 IN KANSAS. THE BEST CHANCE AT SEVERE THUNDERSTORMS
WILL BE WITHIN THE FIRST SEVERAL HOURS AFTER CONVECTIVE INITIATION
GENERALLY FROM 6 PM THROUGH 11 PM. THE PRIMARY SEVERE THREATS WILL
BE DAMAGING WINDS...LARGE HAIL...AND LOCALIZED FLASH FLOODING.
HOWEVER...LOW LEVEL WIND SHEAR WILL QUICKLY RAMP UP WITH THE
INCREASING LOW LEVEL JET AND AN ISOLATED BRIEF TORNADO OR TWO WILL
BE POSSIBLE WITH MORE DISCREET SUPERCELLS EARLY IN THE STORMS LIFE
CYCLE PRIOR TO EVENTUAL MCS EVOLUTION.

A FLASH FLOOD WATCH HAS BEEN ISSUED FOR MUCH OF OUR FORECAST AREA
DUE TO THE THREAT OF HEAVY RAINFALL IN ASSOCIATION WITH THESE
STRONG TO SEVERE THUNDERSTORMS.

THURSDAY...STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE
ALONG THE PERSISTENT FRONTAL BOUNDARY THAT WILL LINGER ACROSS
PORTIONS OF OUR FORECAST AREA. OLD OUTFLOW BOUNDARIES FROM
CONVECTION TONIGHT COULD ALSO ACT AS FORCING MECHANISMS FOR
CONVECTIVE INITIATION ON THURSDAY. THERE IS A LOT OF UNCERTAINTY
WITH WHERE STORMS FIRE ON THURSDAY AS MUCH WILL DEPEND ON WHAT
HAPPENS TONIGHT AND WHERE THE FRONTAL BOUNDARY ENDS UP AFTER THE
EXPECTED THUNDERSTORMS TONIGHT.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 402 PM CDT WED JUN 3 2015

THE FORECAST DURING THIS PERIOD CONTINUES TO BE ACTIVE. SEVERAL
UPPER LEVEL WAVES MOVE THROUGH THE AREA AND THERE ARE CHANCES FOR
PRECIPITATION NEARLY EVERY PERIOD. IT WILL NOT BE RAINING ALL OF THE
TIME...BUT THERE IS A CHANCE FOR SOME PRECIPITATION. ONE CONCERN
DURING THIS TIME IS THAT MODELS HAVE THE MAIN FEATURES SIMILAR BUT
SOME OF THE DETAILS ARE SLIGHTLY DIFFERENT.

THURSDAY NIGHT THROUGH SATURDAY THERE IS AN UPPER LEVEL RIDGE ACROSS
THE PLAINS. EVEN WITH THE RIDGE THERE ARE SEVERAL UPPER LEVEL WAVES
THAT MOVE INTO THE AREA. THURSDAY NIGHT THERE IS A FRONT THAT
SETTLES INTO NORTHERN KANSAS. PRECIPITATION IS EXPECTED TO BE MAINLY
NORTH OF THE FRONT WHICH WOULD BE ACROSS THE FORECAST AREA. AFTER
THE UPPER WAVE MOVES THROUGH THE AREA THURSDAY NIGHT THERE COULD BE
A LITTLE BIT OF A LULL DURING THE DAY ON FRIDAY. HAVE KEPT SOME LOW
POPS ACROSS THE AREA. THE NEXT UPPER LEVEL WAVE MOVES INTO THE AREA
FRIDAY NIGHT. EVEN THOUGH IT WEAKENS...THERE IS STILL A WEAK FRONT
ACROSS NORTHERN KANSAS AND AS THE WAVE MOVES INTO THE
AREA...THUNDERSTORMS ARE POSSIBLE AGAIN.

SATURDAY AND SATURDAY NIGHT THE RIDGE STARTS TO FLATTEN OUT A LITTLE
AND ANOTHER WAVE MOVES THROUGH THE AREA. THIS IS A LITTLE FURTHER TO
THE NORTH AND EXPECT MOST OF THE THUNDERSTORMS TO BE ACROSS SOUTH
CENTRAL NEBRASKA.

SUNDAY THROUGH TUESDAY NIGHT AN UPPER LEVEL LOW SENDS A FEW WAVES
INTO THE PLAINS AS IT WEAKENS AND MOVES TOWARD THE WEST. THE MODELS
ARE A LITTLE DIFFERENT IN THE STRENGTH OF THE WAVES AND JUST WHERE
THEY MOVE INTO THE PLAINS. WILL KEEP SOME FAIRLY LOW POPS ACROSS THE
AREA BUT WITH THE MODEL DIFFERENCES IT IS HARD TO SAY WHEN OR WHERE
THERE MAY BE THUNDERSTORMS. FINALLY...BY WEDNESDAY THERE IS A WEAK
RIDGE MOVING INTO THE AREA. AT THIS TIME BOTH THE GFS AND THE ECMWF
HAVE DRY CONDITIONS. WILL KEEP IT DRY.

&&

.AVIATION...(FOR THE 00Z KGRI/KEAR TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 546 PM CDT WED JUN 3 2015

CONVECTION IS EXPECTED TO INITIATE ACROSS THE LOCAL AREA OVER THE
NEXT COUPLE OF HOURS...AND WITH THIS CONVECTION EXPECT PREVAILING
MVFR CIGS THROUGH MUCH OF THE OVERNIGHT HOURS. COULD BRIEFLY SEE
LOWER CIGS AND VSBYS IN AREAS OF +TSRA...BUT CONFIDENCE IN TIMING
AND LOCATION FOR THIS IS LOW...SO WILL AMEND TAFS AS NECESSARY AS
CONVECTION DEVELOPS. SOME MODELS ARE INDICATING WE COULD SEE SOME
LIGHT BR TOWARDS MORNING...BUT IGNORED THIS...AS SIGNALS ARE
WEAK/INCONSISTENT AND CONDITIONS NOT IDEAL FOR LOWER VSBYS
OUTSIDE THUNDERSTORMS. OTHERWISE...WENT ON THE OPTIMISTIC SIDE OF
HAVING CIGS LIFT BY MID MORNING TO MVFR LEVELS...BUT MAY NEED TO
REFINE DEPENDING ON HOW TONIGHT EVOLVES.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR NEZ061>064-
     073>077-083>087.

KS...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR KSZ005>007-018-
     019.

&&

SHORT TERM...WESELY
LONG TERM...JCB
AVIATION...ROSSI
Hazardous weather outlook, Jun 3, 4:02 PM CDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
402 PM CDT WED JUN 3 2015

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
042115-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
402 PM CDT WED JUN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS EVENING AND TONIGHT.

THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS THIS EVENING
AND OVERNIGHT. THE GREATEST SEVERE WEATHER THREAT WILL BE SOUTH OF
HIGHWAY 92 IN SOUTH CENTRAL NEBRASKA AND EXTEND INTO NORTH CENTRAL
KANSAS. THE MAIN HAZARDS SHOULD BE LARGE HAIL UP TO AROUND GOLF
BALL SIZE...AND DAMAGING WIND GUSTS TO AROUND 70 MPH...ALONG WITH
LOCALLY HEAVY RAIN IN EXCESS OF 1 INCH. ALTHOUGH NOT EXPECTED TO
BE A WIDESPREAD RISK...A TORNADO OR TWO CANNOT BE RULED OUT
EITHER...ESPECIALLY EARLY THIS EVENING. A FLASH FLOOD WATCH IS IN
EFFECT FOR MUCH OF NORTH CENTRAL KANSAS AND SOUTH CENTRAL
NEBRASKA.

FLOOD WARNINGS OR ADVISORIES REMAIN IN EFFECT ALONG PORTIONS OF
THE PLATTE RIVER BETWEEN GOTHENBURG AND THE CENTRAL CITY AREA.
PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR ADDITIONAL
INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE FORECAST THURSDAY THROUGH TUESDAY. SOME SEVERE
STORMS ARE POSSIBLE WITH THE MOST LIKELY TIME FRAME BEING THURSDAY
AFTERNOON AND EVENING. HAIL NEAR THE SIZE OF GOLF BALLS AND DAMAGING
WIND GUSTS NEAR 60 MPH WOULD BE THE PRIMARY THREATS...ALONG WITH
HEAVY RAIN.

IN ADDITION...FLOOD WARNINGS OR ADVISORIES WILL REMAIN IN EFFECT
ALONG PORTIONS OF THE PLATTE RIVER BETWEEN GOTHENBURG AND THE
CENTRAL CITY AREA FOR SEVERAL MORE DAYS. PLEASE REFER TO THE LATEST
FLOOD STATEMENTS FOR ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS PARTS OF THE
OUTLOOK AREA THIS EVENING INTO TONIGHT...AND ANY REPORTS OF LARGE
HAIL...DAMAGING WINDS...TORNADOES...AND LOCALIZED FLOODING WOULD
BE APPRECIATED.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

WESELY/JCB

In the hours before

Local storm report, Jun 3, 10:01 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1001 PM CDT WED JUN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     HAIL             8 SSE STOCKTON          39.33N 99.21W
06/03/2015  E1.00 INCH       ROOKS              KS   TRAINED SPOTTER

            HAIL WAS STARTING TO COVER THE GROUND DURING CALL

&&

GUERRERO
Special weather statement, Jun 3, 10:01 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1001 PM CDT WED JUN 3 2015

KSZ018-019-040345-
MITCHELL KS-OSBORNE KS-
1001 PM CDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL OSBORNE AND CENTRAL
MITCHELL COUNTIES UNTIL 1045 PM CDT...

AT 1001 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR TIPTON...OR 18 MILES WEST OF BELOIT...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BELOIT...CAWKER CITY...GLEN ELDER AND TIPTON.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL
KANSAS.

LAT...LON 3948 9861 3957 9818 3957 9809 3933 9800
      3926 9855
TIME...MOT...LOC 0301Z 254DEG 17KT 3938 9844

HEINLEIN
Special weather statement, Jun 3, 10:02 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1002 PM CDT WED JUN 3 2015

KSZ007-NEZ086-040345-
JEWELL KS-NUCKOLLS NE-
1002 PM CDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL JEWELL AND NUCKOLLS
COUNTIES UNTIL 1045 PM CDT...

AT 1002 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BOSTWICK...OR 30 MILES NORTHWEST OF BELLEVILLE...MOVING NORTH AT
25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SUPERIOR...NELSON...LAWRENCE...OAK...NORA AND BOSTWICK.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL
KANSAS AND SOUTH CENTRAL NEBRASKA.

LAT...LON 3990 9807 3997 9829 4000 9829 4000 9827
      4015 9827 4031 9826 4028 9783
TIME...MOT...LOC 0302Z 198DEG 23KT 4002 9815

HEINLEIN
Local storm report, Jun 3, 10:07 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1007 PM CDT WED JUN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     HAIL             7 S STOCKTON            39.33N 99.27W
06/03/2015  E1.00 INCH       ROOKS              KS   TRAINED SPOTTER

            VERY LITTLE WIND. 0.91 INCHES OF RAIN SO FAR.

&&

AEGERTER
Local storm report, Jun 3, 10:15 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1015 PM CDT WED JUN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     HAIL             4 NNE TIPTON            39.39N 98.44W
06/03/2015  E1.00 INCH       MITCHELL           KS   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL AT THE TIME OF REPORT

&&

GUERRERO
Local storm report, Jun 3, 10:33 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1033 PM CDT WED JUN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     TORNADO          1 ENE TIPTON            39.34N 98.45W
06/03/2015                   MITCHELL           KS   STORM CHASER

            BRIEF TOUCHDOWN OF A TORNADO

&&

GUERRERO

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:40 PM CDTSpecial Weather StatementGIDRooks20 min
Jun 3, 7:45 PM CDTSevere Thunderstorm WarningGIDRooks45 min
Jun 3, 7:56 PM CDTSevere Thunderstorm WarningGIDOsborne34 min
Jun 3, 8:11 PM CDTTornado WarningGIDOsborne, Rooks34 min
Jun 3, 8:15 PM CDTSevere Thunderstorm WarningGIDOsborne30 min
Jun 3, 8:23 PM CDTSevere Thunderstorm WarningGIDMitchell, Osborne37 min
Jun 3, 8:32 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell, Osborne, Smith28 min
Jun 3, 8:45 PM CDTSevere Thunderstorm WarningGIDOsborne30 min
Jun 3, 8:50 PM CDTSevere Thunderstorm WarningGIDOsborne40 min
Jun 3, 8:56 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell, Osborne, Smith34 min
Jun 3, 9:15 PM CDTSevere Thunderstorm WarningGIDMitchell, Osborne45 min
Jun 3, 9:21 PM CDTSevere Thunderstorm WarningGIDJewell39 min
Jun 3, 9:27 PM CDTSpecial Weather StatementGIDRooks48 min
Jun 3, 9:38 PM CDTSevere Thunderstorm WarningGIDRooks52 min
Jun 3, 9:55 PM CDTAreal Flood AdvisoryGIDJewell, Mitchell, Osborne, Smith6 hr
Jun 3, 10:01 PM CDTSpecial Weather StatementGIDMitchell44 min
Jun 3, 10:04 PM CDTSevere Thunderstorm WarningGIDMitchell, Osborne41 min
Jun 3, 10:15 PM CDTTornado WarningGIDMitchell, Osborne30 min
Jun 3, 10:29 PM CDTSevere Thunderstorm WarningGIDRooks24 min
Jun 3, 11:06 PM CDTSpecial Weather StatementGIDRooks39 min
Jun 3, 11:10 PM CDTSpecial Weather StatementGIDJewell50 min
Jun 3, 11:15 PM CDTSevere Thunderstorm WarningGIDMitchell45 min
Jun 3, 11:17 PM CDTFlash Flood WarningGIDMitchell, Osborne4 hr
Jun 3, 11:22 PM CDTSpecial Weather StatementGIDPhillips53 min
Jun 3, 11:58 PM CDTSevere Thunderstorm WarningGIDPhillips36 min
Jun 4, 12:06 AM CDTSpecial Weather StatementGIDMitchell39 min
Jun 4, 12:52 AM CDTSpecial Weather StatementGIDJewell38 min
Jun 4, 1:58 AM CDTSpecial Weather StatementGIDJewell47 min
Jun 4, 3:11 AM CDTAreal Flood WarningGIDMitchell, Osborne9 hr
Jun 4, 6:35 AM CDTSpecial Weather StatementGIDJewell40 min

Nearby

Tornado Warnings in Kansas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.